IDEAS home Printed from https://ideas.repec.org/a/eee/phsmap/v266y1999i1p343-350.html
   My bibliography  Save this article

Anomalous transport in disordered systems under the influence of external fields

Author

Listed:
  • Metzler, Ralf
  • Barkai, Eli
  • Klafter, Joseph

Abstract

We discuss two models for the description of anomalous diffusion, these being the continuous time random walk scheme, and fractional diffusion equations. We show their interrelations, and combine both approaches for the description of anomalous transport in constant external velocity and force fields. For an arbitrary external force F(x), we introduce a fractional Fokker–Planck equation, which generalises the two Einstein relations.

Suggested Citation

  • Metzler, Ralf & Barkai, Eli & Klafter, Joseph, 1999. "Anomalous transport in disordered systems under the influence of external fields," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 266(1), pages 343-350.
  • Handle: RePEc:eee:phsmap:v:266:y:1999:i:1:p:343-350
    DOI: 10.1016/S0378-4371(98)00614-1
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378437198006141
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Lin, Guoxing, 2017. "Analyzing signal attenuation in PFG anomalous diffusion via a modified Gaussian phase distribution approximation based on fractal derivative model," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 467(C), pages 277-288.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:266:y:1999:i:1:p:343-350. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.